Refined class number formulas for 𝔾m
Journal de théorie des nombres de Bordeaux, Tome 28 (2016) no. 1, pp. 185-211.

We formulate a generalization of a “refined class number formula” of Darmon. Our conjecture deals with Stickelberger-type elements formed from generalized Stark units, and has two parts: the “order of vanishing” and the “leading term”. Using the theory of Kolyvagin systems we prove a large part of this conjecture when the order of vanishing of the corresponding complex L-function is 1.

Nous formulons une généralisation d’une “formule du nombre de classes raffinée” de Darmon. Notre conjecture concerne des éléments de type Stickelberger formés à partir d’unités de Stark généralisées. En utilisant la théorie des systèmes de Kolyvagin, nous démontrons une grande partie de cette conjecture lorsque l’ordre d’annulation de la fonction L complexe correspondante est 1.

Reçu le :
Accepté le :
Publié le :
DOI : 10.5802/jtnb.934
Classification : 11R42, 11R27, 11R23, 11R29
Mots-clés : Class number formulas, Euler systems, Kolyvagin systems, Stark conjectures, L-functions.

Barry Mazur 1 ; Karl Rubin 2

1 Department of Mathematics Harvard University Cambridge, MA 02138, USA
2 Department of Mathematics UC Irvine Irvine, CA 92697, USA
@article{JTNB_2016__28_1_185_0,
     author = {Barry Mazur and Karl Rubin},
     title = {Refined class number formulas for $\mathbb{G}_m$},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {185--211},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {1},
     year = {2016},
     doi = {10.5802/jtnb.934},
     zbl = {1414.11155},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.934/}
}
TY  - JOUR
AU  - Barry Mazur
AU  - Karl Rubin
TI  - Refined class number formulas for $\mathbb{G}_m$
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2016
SP  - 185
EP  - 211
VL  - 28
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.934/
DO  - 10.5802/jtnb.934
LA  - en
ID  - JTNB_2016__28_1_185_0
ER  - 
%0 Journal Article
%A Barry Mazur
%A Karl Rubin
%T Refined class number formulas for $\mathbb{G}_m$
%J Journal de théorie des nombres de Bordeaux
%D 2016
%P 185-211
%V 28
%N 1
%I Société Arithmétique de Bordeaux
%U https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.934/
%R 10.5802/jtnb.934
%G en
%F JTNB_2016__28_1_185_0
Barry Mazur; Karl Rubin. Refined class number formulas for $\mathbb{G}_m$. Journal de théorie des nombres de Bordeaux, Tome 28 (2016) no. 1, pp. 185-211. doi : 10.5802/jtnb.934. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.934/

[1] D. Burns, « Congruences between derivatives of abelian L-functions at s=0 », Invent. Math. 169 (2007), no. 3, p. 451-499. | DOI | MR | Zbl

[2] K. Büyükboduk, « Kolyvagin systems of Stark units », J. Reine Angew. Math. 631 (2009), p. 85-107. | DOI | MR | Zbl

[3] H. Darmon, « Thaine’s method for circular units and a conjecture of Gross », Canad. J. Math. 47 (1995), no. 2, p. 302-317. | DOI | MR

[4] B. H. Gross.

[5] —, « On the values of abelian L-functions at s=0 », J. Fac. Sci. Univ. Tokyo Sect. IA Math. 35 (1988), no. 1, p. 177-197. | Zbl

[6] D. R. Hayes, « The refined 𝔭-adic abelian Stark conjecture in function fields », Invent. Math. 94 (1988), no. 3, p. 505-527. | DOI | MR | Zbl

[7] B. Mazur & J. Tate, « Refined conjectures of the “Birch and Swinnerton-Dyer type” », Duke Math. J. 54 (1987), no. 2, p. 711-750. | DOI | Zbl

[8] B. Mazur & K. Rubin, « Kolyvagin systems », Mem. Amer. Math. Soc. 168 (2004), no. 799, p. viii+96. | DOI | MR | Zbl

[9] —, « Refined class number formulas and Kolyvagin systems », Compos. Math. 147 (2011), no. 1, p. 56-74. | DOI | MR | Zbl

[10] —, « Controlling Selmer groups in the higher core rank case », J. Théor. Nombres Bordeaux 28 (2016), no. 1, p. 145-183. | DOI | MR | Zbl

[11] B. Perrin-Riou, « Systèmes d’Euler p-adiques et théorie d’Iwasawa », Ann. Inst. Fourier (Grenoble) 48 (1998), no. 5, p. 1231-1307. | DOI | Zbl

[12] C. D. Popescu, private communication.

[13] —, « Integral and p-adic refinements of the abelian Stark conjecture », in Arithmetic of L-functions, IAS/Park City Math. Ser., vol. 18, Amer. Math. Soc., Providence, RI, 2011, p. 45-101. | DOI | Zbl

[14] K. Rubin, « A Stark conjecture “over Z” for abelian L-functions with multiple zeros », Ann. Inst. Fourier (Grenoble) 46 (1996), no. 1, p. 33-62. | DOI | MR | Zbl

[15] —, Euler systems, Annals of Mathematics Studies, vol. 147, Princeton University Press, Princeton, NJ, 2000, Hermann Weyl Lectures. The Institute for Advanced Study, xii+227 pages.

[16] T. Sano, « A generalization of Darmon’s conjecture for Euler systems for general p-adic representations », J. Number Theory 144 (2014), p. 281-324. | DOI | MR | Zbl

[17] —, « A generalization of Darmon’s conjecture for Euler systems for general p-adic representations », J. Number Theory 144 (2014), p. 281-324. | DOI | MR | Zbl

[18] J. Tate, Les conjectures de Stark sur les fonctions L d’Artin en s=0, Progress in Mathematics, vol. 47, Birkhäuser Boston, Inc., Boston, MA, 1984, Lecture notes edited by Dominique Bernardi and Norbert Schappacher, 143 pages. | Zbl

  • David Burns; Masato Kurihara; Takamichi Sano On Derivatives of Kato’s Euler System and the Mazur-Tate Conjecture, International Mathematics Research Notices, Volume 2025 (2025) no. 4 | DOI:10.1093/imrn/rnaf012
  • Ryotaro Sakamoto The theory of Kolyvagin systems for p=3, Journal de théorie des nombres de Bordeaux, Volume 36 (2025) no. 3, p. 919 | DOI:10.5802/jtnb.1300
  • Takenori Kataoka; Takamichi Sano On Euler systems for motives and Heegner points, Journal of the Association for Mathematical Research, Volume 2 (2024) no. 2, pp. 154-208 | Zbl:7910129
  • David Burns; Masato Kurihara; Takamichi Sano On derivatives of Kato's Euler system for elliptic curves, Journal of the Mathematical Society of Japan, Volume 76 (2024) no. 3, pp. 855-919 | DOI:10.2969/jmsj/90699069 | Zbl:7918171
  • Dominik Bullach; Martin Hofer The equivariant Tamagawa number conjecture for abelian extensions of imaginary quadratic fields, Documenta Mathematica, Volume 28 (2023) no. 2, pp. 369-418 | DOI:10.4171/dm/907 | Zbl:1534.11132
  • Henri Darmon The work of Barry Mazur, International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 1. Prize lectures, Berlin: European Mathematical Society (EMS), 2023, pp. 118-141 | DOI:10.4171/icm2022/217 | Zbl:1536.01017
  • Kâzım Büyükboduk; Ryotaro Sakamoto On the non-critical exceptional zeros of Katz p-adic L-functions for CM fields, Advances in Mathematics, Volume 406 (2022), p. 54 (Id/No 108478) | DOI:10.1016/j.aim.2022.108478 | Zbl:1504.11071
  • David Burns; Takamichi Sano; Kwok-Wing Tsoi On Higher Special Elements ofp-adic Representations, International Mathematics Research Notices, Volume 2021 (2021) no. 20, p. 15337 | DOI:10.1093/imrn/rnz378
  • Daniel Macias Castillo Congruences for critical values of higher derivatives of twisted Hasse-Weil L-functions. II, Acta Arithmetica, Volume 195 (2020) no. 4, pp. 327-365 | DOI:10.4064/aa181101-4-12 | Zbl:1468.11152
  • David Burns; Masato Kurihara; Takamichi Sano On Stark elements of arbitrary weight and their p-adic families, Development of Iwasawa theory – the centennial of K. Iwasawa's birth. Proceedings of the international conference “Iwasawa 2017”, University of Tokyo, Tokyo, Japan, July 19–28, 2017, Tokyo: Mathematical Society of Japan, 2020, pp. 113-140 | DOI:10.2969/aspm/08610113 | Zbl:1469.11458
  • David Burns Journal für die Reine und Angewandte Mathematik, 762 (2020), pp. 53-104 | DOI:10.1515/crelle-2018-0020 | Zbl:1492.11148
  • David Burns; Masato Kurihara; Takamichi Sano On Iwasawa theory, zeta elements for Gm, and the equivariant Tamagawa number conjecture, Algebra Number Theory, Volume 11 (2017) no. 7, pp. 1527-1571 | DOI:10.2140/ant.2017.11.1527 | Zbl:1455.11158
  • Barry Mazur; Karl Rubin Controlling Selmer groups in the higher core rank case, Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 1, pp. 145-183 | DOI:10.5802/jtnb.933 | Zbl:1411.11065
  • Takamichi Sano On a conjecture for Rubin-Stark elements in a special case, Tokyo Journal of Mathematics, Volume 38 (2015) no. 2, pp. 459-476 | DOI:10.3836/tjm/1452806050 | Zbl:1377.11117
  • Takamichi Sano Refined abelian Stark conjectures and the equivariant leading term conjecture of Burns, Compositio Mathematica, Volume 150 (2014) no. 11, pp. 1809-1835 | DOI:10.1112/s0010437x14007416 | Zbl:1311.11108

Cité par 15 documents. Sources : Crossref, zbMATH